# SDR 96UAL900788

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Elbow
- Part number: 69186127
- Condition: Cracked
- Location: Nr 1 Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, NR 1 FUEL TANK WENT 500 POUNDS LOWER THAN NR 3 TANK.  BALANCED FUEL, BUT IMBALANCE OCCURRED AGAIN.  *S/D*  THE NR 1 FUEL TANK VENT ELBOW CRACKED.  REPLACED THE VENT ELBOW.  SEVERAL OCCURENCES OF THIS DISCREPANCY HAVE BEEN REPORTED.  FAILURE HAS BEEN ATTRIBUTED TO RESTRICTED VENT LINE MOVEMENT FROM LINE SUPPORT CLAMPS INSTALLED DURING MAINTENANCE.  A SPECIAL PROJECT TO CHECK ALL AFFECTED AIRCRAFT IS BEING ACCOMPLISHED.
